Items where Author is "Zamora, A."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


O'Connor, Denjoe, Santiago, J. A., Stephens, C. R. and Zamora, A. (2010) Two-Loop Crossover Scaling Functions of the O(N) Model. International Journal of Modern Physics A, 25 (29). pp. 5349-5368. ISSN 0217-751X

Stephens, C. R., Zamora, A. and Wright, A. (2004) Perturbation Theory and the Renormalization Group in Genetic Dynamics. (Preprint)

This list was generated on Thu Jul 18 12:41:53 2024 IST.